# SDR HEEA967522

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33008
- Make and model: Bell 412
- Aircraft serial: 36004
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Case Assy
- Part number: 204040386001
- Condition: Corroded
- Location: M/R Gr Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS CORRODED.  (CORROSION IN LARGE BOLT HOLES AND PITTING ON MOUNTING SURFACE.
